MAUDE Adverse Event Report: CORDIS US CORP SABER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US CORP SABER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number 48004004X
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a long crack was found on one side of the 4mm 4cm saber percutaneous transluminal angioplasty (pta) balloon.The procedure was completed using atherectomy.There was no reported injury to the patient.The product was properly stored according to the instructions for use (ifu).There was o damage noted to the packaging and no difficulties encountered during unpacking.There were no issues removing the product from the hoop, the balloon cover, or any sterile components.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, a long crack was found on one side of the 4mm 4cm saber percutaneous transluminal angioplasty (pta) balloon.The procedure was completed using atherectomy.There was no reported injury to the patient.The product was properly stored according to the instructions for use (ifu).There was no damage noted to the packaging and no difficulties encountered during unpacking.There were no issues removing the product from the hoop, the balloon cover, or any sterile components.The device will not be returned for evaluation.A product history record (phr) review of lot 82320151 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿body/shaft cracked¿ could not be verified as the device was not returned for analysis nor were procedural images provided.The exact causes cannot be conclusively determined.Handling of the device, procedural factors, and/or vessel characteristics may have contributed to the event reported by the customer.However, without the return of the device for analysis it is difficult to draw a clinical conclusion between the device and event reported.According to the safety information of the instructions for use ¿prior to angioplasty, the catheter should be examined to verify functionality and integrity, and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Do not use if product damage is suspected or evident.Proper functioning of the catheter depends on its integrity.Care should be used when handling the catheter.Damage may result from kinking, stretching, or forceful wiping of the catheter.Forceful handling can result in catheter separation and the subsequent need to use a snare or other medical interventional techniques to retrieve the pieces.Always verify integrity of the catheter after removal.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive actions will be taken at this time.
 
Event or Problem Description
As reported, a long crack was found on one side of the 4mm 4cm saber percutaneous transluminal angioplasty (pta) balloon.The procedure was completed using atherectomy.There was no reported injury to the patient.The product was properly stored according to the instructions for use (ifu).There was o damage noted to the packaging and no difficulties encountered during unpacking.There were no issues removing the product from the hoop, the balloon cover, or any sterile components.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This event is no longer considered reportable.Malfunction code of body/shaft-cracked no longer applies.This event no longer meets the definition of a malfunction that requires submission of a regulatory report.
 
Event or Problem Description
As reported, a long crack was found on one side of the luer hub on the 4mm 4cm saber percutaneous transluminal angioplasty (pta) balloon.The procedure was completed using atherectomy.There was no reported injury to the patient.The product was properly stored according to the instructions for use (ifu).There was o damage noted to the packaging and no difficulties encountered during unpacking.There were no issues removing the product from the hoop, the balloon cover, or any sterile components.The device will not be returned for evaluation.

Brand Name
SABER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 
7863138372
MDR Report Key23656063
Report Number3007635982-2025-00247
Device Sequence Number4825140
Product Code LIT
UDI-Device Identifier20705032069448
UDI-Public(01)20705032069448(17)270831(10)82320151
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K971010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number48004004X
Device Lot Number82320151
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2025
Supplement Date Received by Manufacturer01/08/2026
02/06/2026
04/23/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/15/2026
03/03/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale